# SDR COM11869

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Defective
- Location: Lt Te Flap
- Part time: 12,236 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING ACTIVATED.  REPLACED LT NACELLE FLAP ACTUATOR.
